# SDR SIMA952101

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3519 - F/A'S EMERGENCY LIGHT SWITCH IS INOPERATIVE.  INSPECTED AND REPAIRED LOOSE WIRING AT THE SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (X0
